# SDR DHL2001803016

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Failed
- Location: Lt Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO BRAKE ON BOTH CAPT AND F/O LEFT BRAKE PEDAL.  REMOVED AND REPLACED 85/86AA BRAKE CABLE FOR THE LT BRAKES AS PER DACO MM 32-41-0.  PERFORMED OPS CHECK, NO FAULTS NOTED.  OPS CHECKED OK.
